# SDR ASOA2013012402894

- Difficulty date: January 10, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 21,355 hours, 19,716 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD END OF CABIN SEAT TRACK ARE CORRODED.  R & R CORRODED SEAT TRACK WITH NEW SERVICEABLE SEAT TRACK IAW AMM 53-01-11-400-802.
